# SDR SWAA2022041233450

- Difficulty date: December 9, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER FWD UPPER SLIDER SEAL IS CRACKED AT BOTH ATTACH POINTS AS MARKED. / REMOVED & REPLACEDL/H HORIZ STAB FWD UPPER SLIDER SEAL IAW B737 SRM 51-40-02-0G-0 & BOEING DWG 181A 8004 REV- ATAG A77544 P/N 181A8025-1
